Next, choose a time

Lemsip Max Cold & Flu Decongestant Hot Drink Honey And Ginger 10 Pack

kg

Product Details

Lemsip Max Decongestant Cold and Flu hot Drink Honey and Ginger is for the temporary relief of symptoms of colds and flu, including body aches and pains, sore throat, headache and nasal congestion. Reduces fever.

1 Blocked or runny nose.
2 Headaches.
3 Sore Throat.
4 Body aches & pains.
5 Reduces fever.

Ingredients

Contains: Phenylephrine, Paracetamol and bee honey extract.
Contains total sugars 2.3g in a base including sucrose and lactose.
Contains aspartame and saccharin.
Contains 129mg (5.6mmol) of sodium which should be taken into account by those on a low sodium diet.

Directions

- Keep to the recommended dose.
- Pour contents of sachet into mug and fill with hot water, but not boiling water.
- Stir until dissolved. If preferred sweeten to taste with sugar, honey or your usual sweetener.
Storage Instructions: Store below 25°C in a dry place.

Health and Product Warnings

Do not use:
- In children 12 years and under.
- More than one sachet per dose.

Unless a doctor has advised:
- Adults: Do not use for more than a few days at a time.
- Do not give this medicine to children over 12 years and adolescents for more than 48hours.

Unless advised by a doctor or pharmacist:
- Do not take with other product containing paracetamol.

Consult your doctor or pharmacist before taking this medicine:
- If you are pregnant or breastfeeding.
- If you have high blood pressure, heart problems.
- If you are taking anti-depressant medication.
- With other medicines intended to treat the symptoms of the common cold.

While using this product.
- This product may cause sleeplessness.
- If an overdose is taken or suspected, ring the Poison Information Centre (Australia 13 11 26: New Zealand: 0800 764 766) or go to a hospital straight away even if you feel well because of risk of delayed, serious liver damage.
- Phenylketonurics are warned that this product contains aspartame.
- Keep out of reach of children.
Contains: Phenylephrine, Paracetamol and bee honey extract.
Advisory statement: contains total sugars 2.3g in a base including sucrose and lactose.
Contains aspartame and saccharin.
Contains 129mg (5.6mmol) of sodium which should be taken into account by those on a low sodium diet.
Disclaimer:
Woolworths provides general product information such as nutritional information, country of origin and product packaging for your convenience. This information is intended as a guide only, including because products change from time to time. Please read product labels before consuming. For therapeutic goods, always read the label and follow the directions for use on pack. If you require specific information to assist with your purchasing decision, we recommend that you contact the manufacturer via the contact details on the packaging or call us on 1300 767 969. Product ratings and reviews are taken from various sources including bunch.woolworths.com.au and Bazaarvoice. Woolworths does not represent or warrant the accuracy of any statements, claims or opinions made in product ratings and reviews.